# SDR AALA20120615002

- Difficulty date: June 15, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 2,237 hours, 903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT GALLEY EXIT LIGHT BROKEN.  REPLACED LIGHT ASSEMBLY FOR RIGHT AFT GALLEY EXIT LIGHT.  OPS CHECK NORMAL.
